Previous |  Up |  Next


Title: Funkcionální rovnice z MMO 2015 (Czech)
Author: Šatný, Petr
Language: Czech
Journal: Rozhledy matematicko-fyzikální
ISSN: 0035-9343 (print)
Volume: 91
Issue: 4
Year: 2016
Pages: 1-6
Summary lang: English
Category: math
Summary: The paper deals with Problem 5 of the 56th International Mathematical Olympiad in Thailand 2015. We attack the involved functional equation by an interesting and less usual method of considering the properties of fixed point’s set of any satisfactory unknown function. (English)
Date available: 2017-05-05T07:08:35Z
Last updated: 2018-07-02
Stable URL:


Files Size Format View
Rozhledy_091-2016-4_1.pdf 264.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo